Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 40, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 22, 2020, 9:46 PM EDT for 6 counties in Georgia. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2020, 9:46 PM EDT (01:46 UTC)
- Expired
- May 22, 2020, 10:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Bulloch County, GA, Evans County, GA, Liberty County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 108 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 9:51 PM EDT | HAIL 2 | Daisy, GA | PICTURES RELAYED VIA SOCIAL MEDIA OF HAIL UP TO TWO INCHES IN DIAMETER IN DAISY. |
| May 22, 9:52 PM EDT | HAIL 1.75 | 5 Ssw Daisy, GA | MEDIA RELAYED REPORT OF GOLF BALL SIZED HAIL AT THE INTERSECTION OF HIGHWAY 129 AND HIGHWAY 250. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 974 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
342
WUUS52 KCHS 230146
SVRCHS
GAC029-031-109-179-183-267-230245-
/O.NEW.KCHS.SV.W.0040.200523T0146Z-200523T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
946 PM EDT Fri May 22 2020
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Bryan County in southeastern Georgia...
Evans County in southeastern Georgia...
Liberty County in southeastern Georgia...
Bulloch County in southeastern Georgia...
Long County in southeastern Georgia...
Tattnall County in southeastern Georgia...
* Until 1045 PM EDT.
* At 945 PM EDT, severe thunderstorms were located along a line
extending from near Nevils to near Walthourville, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Hinesville, Statesboro, Glennville, Claxton, Pembroke, Ludowici,
Fort Stewart, Lanier, Walthourville, Brooklet, Hagan, Flemington,
Gumbranch, Daisy and Bellville.
This warning includes I-16 between mile markers 115 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3201 8201 3223 8202 3253 8165 3214 8140
3213 8141 3209 8139 3187 8155 3169 8171
3167 8185 3171 8188 3173 8191 3175 8191
3176 8195 3179 8195 3178 8198 3182 8203
TIME...MOT...LOC 0145Z 219DEG 40KT 3227 8184 3172 8166
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
973
WWUS52 KCHS 230207
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1007 PM EDT Fri May 22 2020
GAC029-031-109-179-183-267-230245-
/O.CON.KCHS.SV.W.0040.000000T0000Z-200523T0245Z/
Bryan GA-Evans GA-Liberty GA-Bulloch GA-Long GA-Tattnall GA-
1007 PM EDT Fri May 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR BRYAN...EVANS...LIBERTY...BULLOCH...LONG AND TATTNALL COUNTIES...
At 1006 PM EDT, severe thunderstorms were located along a line
extending from near Leefield to Flemington, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Doppler radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Hinesville, Statesboro, Glennville, Pembroke, Ludowici, Fort Stewart,
Lanier, Walthourville, Brooklet, Flemington, Gumbranch, Daisy, Gum
Branch, Groveland and Donald.
This warning includes I-16 between mile markers 118 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3204 8189 3235 8187 3253 8165 3214 8140
3213 8141 3209 8139 3187 8155 3169 8171
3167 8185 3171 8188 3173 8191 3175 8191
3176 8195 3179 8195 3178 8198 3180 8201
3192 8194
TIME...MOT...LOC 0206Z 220DEG 41KT 3250 8165 3186 8156
HAIL...1.25IN
WIND...60MPH
$$437
WWUS52 KCHS 230223
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1023 PM EDT Fri May 22 2020
GAC109-183-267-230230-
/O.CAN.KCHS.SV.W.0040.000000T0000Z-200523T0245Z/
Evans GA-Long GA-Tattnall GA-
1023 PM EDT Fri May 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR EVANS...LONG AND TATTNALL
COUNTIES IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3179 8162 3228 8177 3251 8168 3253 8165
3214 8140 3213 8141 3209 8139 3187 8155
TIME...MOT...LOC 0220Z 253DEG 13KT 3246 8163 3182 8153
$$
GAC029-031-179-230245-
/O.CON.KCHS.SV.W.0040.000000T0000Z-200523T0245Z/
Bryan GA-Liberty GA-Bulloch GA-
1023 PM EDT Fri May 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR BRYAN...LIBERTY AND BULLOCH COUNTIES...
At 1020 PM EDT, severe thunderstorms were located along a line
extending from near Leefield to McIntosh, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Tattnall County 911 reported several trees
down across the county.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Hinesville, Pembroke, Fort Stewart, Lanier, Brooklet, Flemington,
Blitchton, Nevils, Denmark, Leefield, Bay, Ellabell and Stilson.
This warning includes I-16 between mile markers 124 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3179 8162 3228 8177 3251 8168 3253 8165
3214 8140 3213 8141 3209 8139 3187 8155
TIME...MOT...LOC 0220Z 253DEG 13KT 3246 8163 3182 8153
HAIL...1.00IN
WIND...60MPH
$$869
WWUS52 KCHS 230241
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1041 PM EDT Fri May 22 2020
GAC029-031-179-230250-
/O.EXP.KCHS.SV.W.0040.000000T0000Z-200523T0245Z/
Bryan GA-Liberty GA-Bulloch GA-
1041 PM EDT Fri May 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR BRYAN...LIBERTY AND BULLOCH
COUNTIES WILL EXPIRE AT 1045 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
and lightning are still expected with these thunderstorms.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
LAT...LON 3179 8162 3228 8177 3251 8168 3253 8165
3214 8140 3213 8141 3209 8139 3187 8155
TIME...MOT...LOC 0240Z 219DEG 40KT 3246 8163 3182 8153
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 8:03 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 22, 8:03 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Charleston SC 803 PM EDT Fri May 22 2020 .SYNOPSIS... A stalled front will remain over or near the area this weekend. High pressure will then build to the north early next week and persist for much of the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Early this evening: Thunderstorms through the early evening hours have shown aggressive updraft development with lots of high reflectivity above the freezing level and the -20 C level. So far, the largest hail report was golf ball sized hail from eastern Allendale County. These thunderstorms are moving eastward, with a slight south drift. Have increased rain chances across the Tri-County region to account for inbound thunderstorms likely making it to the coast in some form or fashion. The good news is that we have lost surface heating so we should see the severe threat start to diminish, though there should still be enough instability to sustain thunderstorms for several more hours. The other area to watch is interior southeast Georgia. Upstream radar imagery shows scattered to numerous thunderstorms across central and south-central Georgia moving eastward. Also of note the sea breeze is well defined and stretches north to south from around just east of Sylvania to Fort Stewart. It will be interesting to see how the upstream convection evolves once it interacts with the sea breeze. Unfortunately, current hi-res models including the HRRR and the RAP don't seem to have any clue as to what is currently going on which largely renders them useless in predicting what the radar will look like 3-6 hours from now. Increased rain chances across interior southeast Georgia based on the aforementioned sea breeze and convection interaction. The forecast will almost certainly require adjustments in the next couple of hours based on radar trends. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... A closed mid/upper lvl low will shift off the Northeast coast Saturday, allowing a mid/upper lvl ridge of high pressure to expand across the Southeast United States late weekend and heading into early next week. At the sfc, a weak/stationary front will linger near the area Saturday and Sunday, before shifting south as high pressure gradually builds into the area from the north late Sunday into Monday. Although forcing is somewhat weaker during this period, ample moisture (PWATS between 1.5-2.0 inches) along with strong diabatic heating will support modest instability and the potential for few to scattered showers/thunderstorms each day, but the greatest coverage should occur Sunday afternoon through Monday near the front. High temps should range in the lower 90s for most locations away from the coast Saturday and Sunday, then range in the mid/upper 80s Monday. Overnight lows should be mild, dipping into the upper 60s/lower 70s away from the immediate coast. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Moderate confidence this period. High pressure should persist to the north of the area with an onshore wind prevailing. Some higher bands of moisture and upper forcing look to affect the area from time to time keeping at least a small chance of rain around pretty much at any point but there does not appear to be a significant heavy rain/severe weather threat at this time. Temperatures should be near to slightly above normal. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... The main forecast challenge revolves around ongoing thunderstorm activity and if it will reach the terminals. Confidence isn't particularly high as it is equally conceivable that storms will impact the terminals and that they won't. At KCHS, added a TEMPO group for thunder starting at 01z. Thinking is that activity across northern Colleton and northern Dorchester counties will arrive in the next couple of hours, bring gusty winds and a brief period of moderate to heavy rain. At KSAV, thunderstorms are expected to develop across interior southeast Georgia and push eastward through late this evening. Introduced a TEMPO group at KSAV starting at 03z for thunder, gusty winds, and a brief period of moderate to heavy rain. Kept the forecast MVFR at both sites. Once storms diminish by the early morning hours, VFR conditions should prevail through the rest of the period. Extended Aviation Outlook: Brief flight restrictions are possible Saturday through Monday due to showers/thunderstorms. Otherwise, VFR conditions are expected to prevail. && .MARINE... Tonight: A weak pressure gradient will lead to S winds 10-15 kt, veering to the SW this evening. Swells with periods ~11 seconds resulting from the remnants of Arthur will persist. Seas will be in the 3-4 ft range within 20 nm and 4-5 ft for the GA waters beyond 20 nm. Saturday through Wednesday: A stationary front will remain draped near the area this weekend before high pressure builds across the area Monday and persists through the middle of next week. Marine conditions will remain well below Small Craft Advisory levels during the weekend and heading into early next week. In general, southerly flow will remain at or below 10-15 kt this weekend, then should increase and turn more east- northeast around 15 kts Monday through Wednesday. Seas will slowly build up to 3-5 ft next week with the onshore flow in place, but conditions are still expected to remain below Small Craft Advisory levels heading into the middle of next week. Rip Currents: Lingering swells from the remnants of Arthur combined with onshore winds will continue to generate a Moderate Risk of rip currents for the entire coast through Saturday. The risk should then lower along the beaches Sunday due to the subsiding swell. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...BSH SHORT TERM...DPB LONG TERM...RJB AVIATION...BSH/DPB MARINE...MS/DPB
Hazardous weather outlook, May 22, 8:08 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 808 PM EDT Fri May 22 2020 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-240015- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 808 PM EDT Fri May 22 2020 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048>051-240015- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 808 PM EDT Fri May 22 2020 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, May 22, 7:14 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
714 PM EDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL MARTIN 33.07N 81.48W
05/22/2020 E0.75 INCH ALLENDALE SC 911 CALL CENTER
WARNING POINT REPORT DIME SIZED HAIL IN MARTIN.
0705 PM HAIL FAIRFAX 32.96N 81.24W
05/22/2020 E1.75 INCH ALLENDALE SC 911 CALL CENTER
WARNING POINT REPORTED GOLF BALL SIZED HAIL IN FAIRFAX.
&&
EVENT NUMBER CHS2000344
EVENT NUMBER CHS2000345
ETMSpecial weather statement, May 22, 7:52 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Charleston SC
752 PM EDT Fri May 22 2020
SCZ044-230030-
Dorchester-
752 PM EDT Fri May 22 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY...
At 751 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Reevesville, or near Saint George, moving
east at 20 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Harleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3330 8050 3327 8047 3327 8045 3326 8043
3326 8037 3325 8035 3320 8033 3318 8030
3315 8032 3313 8030 3325 8066 3333 8050
TIME...MOT...LOC 2351Z 288DEG 16KT 3328 8062
DPBLocal storm report, May 22, 8:37 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
837 PM EDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG SEIGLING 33.04N 81.31W
05/22/2020 ALLENDALE SC 911 CALL CENTER
WARNING POINT REPORTED TREE DOWN THAT BROUGHT DOWN A
POWERLINE AT THE INTERSECTION OF HIGHWAY 278 AND CONCORD
CHURCH ROAD. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS2000346
ETMLocal storm report, May 22, 8:56 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
856 PM EDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 4 E LENA 32.74N 81.15W
05/22/2020 E1.00 INCH HAMPTON SC BROADCAST MEDIA
MEDIA RELAYED VIDEO OF HAIL APPROXIMATELY 1 INCH IN
DIAMETER. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS2000347
ETMLocal storm report, May 22, 8:59 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 SW GRAYS 32.65N 81.04W
05/22/2020 E1.75 INCH JASPER SC TRAINED SPOTTER
SPOTTER RELAYED REPORT OF QUARTER TO GOLF BALL SIZED
HAIL. HAIL LASTED APPROXIMATELY 5 MINUTES.
&&
EVENT NUMBER CHS2000348
ETMSpecial weather statement, May 22, 9:38 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
938 PM EDT Fri May 22 2020
GAZ100-114>118-137-138-140-230230-
Inland McIntosh-Evans-Bulloch-Tattnall-Inland Liberty-Inland
Chatham-Inland Bryan-Coastal Bryan-Long-
938 PM EDT Fri May 22 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EVANS...
LIBERTY...MCINTOSH...BULLOCH...LONG AND TATTNALL COUNTIES...
At 938 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Claxton to near
Ludowici, and moving northeast at 45 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of these storms include...
Hinesville, Statesboro, Richmond Hill, Reidsville, Glennville,
Claxton, Pembroke and Ludowici.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3253 8165 3214 8140 3211 8140 3210 8138
3183 8121 3153 8167 3155 8170 3159 8170
3167 8185 3171 8188 3173 8191 3175 8191
3176 8195 3179 8195 3178 8198 3182 8203
3206 8221 3208 8220
TIME...MOT...LOC 0138Z 220DEG 40KT 3221 8191 3166 8173The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:38 PM EDT | Special Weather Statement | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 52 min |
| May 22, 9:50 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.